Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On quotients of moving average processes with infinite mean


Author: Marek Kanter
Journal: Proc. Amer. Math. Soc. 56 (1976), 281-287
MSC: Primary 60G10; Secondary 62M10
DOI: https://doi.org/10.1090/S0002-9939-1976-0402890-1
Erratum: Proc. Amer. Math. Soc. 67 (1977), 362.
MathSciNet review: 0402890
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper it is shown that one can estimate the sum of the weights used to form a stationary moving average stochastic process based on nonnegative random variables by taking the limit in probability of suitable quotients, even when the random variables involved have infinite expectation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60G10, 62M10

Retrieve articles in all journals with MSC: 60G10, 62M10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0402890-1
Keywords: Moving average process, stationary process, ergodic theorems, quotients of independent random variables, metric linear space
Article copyright: © Copyright 1976 American Mathematical Society